# SDR A6WA201040957

- Difficulty date: December 13, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 17,384 hours, 16,811 cycles
- Engine: Ge CF343B1
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Gouged
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERIOR HANDLE CUT OUT HAS 5 SMALL AREAS WITH MINOR DAMAGE.  REPAIRED SERVICE DOOR SKIN AND DOUBLER AROUND EXTERIOR HANDLE CUT OUT IAW REO 601R-52-41-159, DATED 2010-12-12.
